# SDR 96ZZZX2394

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1189J
- Make and model: Gulstm 112A
- Aircraft serial: 189
- Engine: Lyc IO360C1D6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 31C12
- Condition: Detached
- Location: Nr 4 Cylinder
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

PILOT REPORTED IN-FLIGHT:  NOSE GEAR WILL NOT EXTEND NORMALLY, FLY-BY, TOWER VERIFIED NOSE GEAR NOT DOWN.  EMERGENCY GEAR EXTENDED, ALL GEAR EXTENDED, SAFE LANDING.  FINDINGS:  EXHAUST STUD FROM NR 4 CYLINDER FELL OUT AND LODGED IN HINGE SLOT FOR NOSE GEAR DOORS PREVENTING GEAR FROM EXTENDING NORMALLY.  COWLING AFT MOUNT DAMAGED, BUT REPAIRABLE.  LOGS SHOWED NR 4 EXHAUST GASKET PREVIOUSLY REPLACED.  NUT STILL ATTACHED TO STUD AND HELICOIL ON THREADS.
